# SDR WX0A2024122332240

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N329NV
- Make and model: Airbus A319-111
- Aircraft serial: 2876
- Aircraft time: 51,421 hours, 36,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) ROW 12 DEF, LOWER EMERGENCY EXIT LIGHT LENS BROKEN / REMOVED AND REPLACED ROW 12 DEF LOWER EMERGENCY LIGHT LENS OPS CHECK GOOD PER AMM 33-51-13-000/400-001-A"
